MathSciNet Relay Station
MathSciNet bibliographic data
MR774002 (86c:46048) 46G05 (46A99 46G10)
Oh, Seung Jae Gâteaux differentiable points with special representation. Proc. Amer. Math. Soc. 93 (1985), no. 3, 456–458.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement